Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Vaginal itching. Was it a thrush? What can I do?

I started getting itching pains on my vagina , I thought it was thrush I then went to the chemist took a thrush pill and was hoping it would clear up, the next morning my vagina felt even more itchy and uncomfortable, I want and bought canesten duo which is a thrush tablet and cream, nothing improved, I did the same thing on sunday and woke up monday with all spot around and inside my vagina, I went to the doctors, they think I had a reaction to the thrush cream and gave me another tablet, today my spots are even worst more painful, I can hardly walk, and cry everytime I go toilet because of the burning pain, I m starting to get worried because I have no clue what this is.
Asked On : Sat, 8 Sep 2012
Answers:  0 Views:  21 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor